# SDR SWIA201440540

- Difficulty date: December 15, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 39,265 hours, 33,023 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD HAND RAIL, DENTED FWD UPPER CORNER COVER AND DAMAGED ATTACH FASTENER.   REPAIRED AND RESTORED FINISH IAW SRM AND REO.
